# SDR VNAA202308211111

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N604NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15465
- Aircraft time: 9,248 hours, 8,125 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 18321H5397
- Condition: Unserviceable
- Location: 200
- Part time: 9,249 hours, 8,126 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO'S WINDSHIELD WAS ARCING ON DECENT WITH SWITCH SET LOW / DEFERRED R WINDSHIELD HEAT PER MEL 30-41-1 CAT C M/FC C/W BY COLLARING CBP2- G13, A10, A11 AND TESTING LH WINDOW HEAT SYSTEM. REMOVED AND REPLACED FO WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA.
